I have lost 40 lbs using phentermine. I am worried about maintaining and possibly losing about 10 more on my own. Does anyone know about taking liquid B12 complex and 5 HTP to help with this? I also have a prescribtion for 10 mg. of prozac (prescribed by other dr. for other issues not related to weight) that I quit taking while on the phen. Would this be helpful to use with the b12 and 5htp. Thanks for any replies.
prozac actually prolongs the affects of phentermine. I went to a weight loss doctor who actual prescribed both to me so that it (phentermine)could have a long term affect not short term. Phentermine is really only good for 3 months at the most, for fast weight loss. Just make sure you are still eating while on these types of meds. It can cause alot of weight loss but also weight gain if you cant stay on a good diet you just gain it back. But good luck and congrats.
there are several sites on the net for phen but my family dr. actually prescribed and monitored while I was taking it. I went each month for check ups. I would be a little concerned about purchasing this med without a prescription from a dr.
Be careful when purchasing phentermine online. You cannot be sure of the quality of medication you will receive when you purchase via the internet. I have taken phentermine many times...bad, I know...but I always go through a doc. There a many weight loss programs in my area that offer prescription assistance. You pay them a fee, and they "give" you the medicine.
I have taken phen. many times with a Dr.'s supervision. The original visit was well over $250.00 and every two weeks at $65 per visit!! I found a place online called dragon pharmacy that mailed me phen. It was also a bit pricy, but not near as expensive as the Dr.'s visits plus med cost. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.